Polynomial versus exponential growth in repetition-free binary words. Karhumäki, J. and Shallit, J. J. Comb. Theory, Ser. A, 105(2):335–347, 2004.
Polynomial versus exponential growth in repetition-free binary words [link]Paper  doi  bibtex   
@article{DBLP:journals/jct/KarhumakiS04,
  author    = {Juhani Karhum{\"{a}}ki and
               Jeffrey Shallit},
  title     = {Polynomial versus exponential growth in repetition-free binary words},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {105},
  number    = {2},
  pages     = {335--347},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jcta.2003.12.004},
  doi       = {10.1016/j.jcta.2003.12.004},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/KarhumakiS04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0